# SDR FDEA201211254154

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 76,392 hours, 34,261 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201
- Part serial: 1220
- Condition: Inoperative
- Location: Emergency  Power
- Part time: 7,505 hours, 3,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER INOPERATIVE MESSAGE DISPLAYED, EMERGENCY POWER TEST FAILED AS WELL.  TROUBLESHOT IAW MM 24-30-00-0-2.   BATTERY  CHARGER FAILED.  R & R BATTERY CHARGER UNIT IAW MM 24-30-00-0-2 & PERFORMED SATISFACTORY OPS CHECK. EMERGENCY POWER TEST SATISFACTORY IAW MM 24-30-00-5. ACFT OK FOR SERVICE.
